Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Valerian Maisey

Posted by former poster on March 7, 2012, at 18:26:43

In reply to Re: Valerian ed_uk2010, posted by Maisey on March 7, 2012, at 14:34:35

Nightmares..? I seem to recall getting those after taking Valerian too! I wonder if it might cause a bit of depression? How long do you think Valerian's effect lasts? If you take it early in the day has it worn off by bed time?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:former poster thread:854446
URL: http://www.dr-bob.org/babble/20120302/msgs/1012570.html